# SDR USAA950925

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 947.5-967
- Part time: 42,176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'CX-6' CHECK VISUAL INSPECTION, FOUND 4 INCH BY 2 INCH CORRODED AREA BETWEEN STATION 947.5 AND 967 AT S-26L.  INSTALLED REPAIR SPLICES.  REPAIRED PER SRM 53-10-3.  (M)
